New Mexico, 2013Flash Flooding and Hail in New Mexico, July 25 to 26, 2013
July 25 to 26, 2013 · NWS ABQ · 8 events in 3 counties and zones
An upper level disturbance pushed southeast across northern New Mexico and interacted with a stationary frontal boundary in the Rio Grande Valley. The combination of abundant moisture and instability and northwest flow aloft produced repeated rounds of heavy rainfall across areas in northern as well as central portions of the state including the Las Conchas burn scar and the Albuquerque Metro…
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 3
- Property damage
- $610,000
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper level disturbance pushed southeast across northern New Mexico and interacted with a stationary frontal boundary in the Rio Grande Valley. The combination of abundant moisture and instability and northwest flow aloft produced repeated rounds of heavy rainfall across areas in northern as well as central portions of the state including the Las Conchas burn scar and the Albuquerque Metro Area. Rainfall amounts of 1 to 3 inches were reported with these storms. Flooding initially occurred in north-central NM during the afternoon and evening hours before training cells developed in northern Bernalillo County during the overnight hours. The Interstate 25 corridor around Bernalillo into north Albuquerque was one of the hardest hit. Widespread flooding was reported in Bernalillo due to the heavy rainfall and a breached acequia. Up to 5 feet of water was reported in one home in Bernalillo. Frequent cloud to ground lightning strikes created numerous power outages across Santa Fe with nearly 30,000 customers out in Albuquerque. Lightning was reported to have hit Sandia Casino in northeast Albuquerque shortly after midnight.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jul 25, 11:04 AM MST, 2 hours 56 minutes earlier.
Area forecast discussion, Jul 25, 11:04 AM MST, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1204 PM MDT THU JUL 25 2013
.UPDATE...
SHORT-WAVE TROUGH TO BRUSH NC/NE AREAS OF THE STATE EARLY TODAY
AND ALREADY SEEING STRONG CONVECTION ROLLING SEWD FROM SOUTH-
CENTRAL COLORADO. DECIDED TO EXPAND THE FLASH FLOOD WATCH
EASTWARD TO INCLUDE AREAS THAT WERE ESPECIALLY HARD HIT ON
WEDNESDAY. DID NOT INCLUDE THE NC/NE ZONES WHERE STORM MOTIONS
WILL BE PRETTY DECENT AS COMPARED TO RECENT DAYS. POTENTIAL FOR A
FEW STRONG IF NOT SEVERE STORMS HERE...ESPECIALLY ACROSS THE
NORTHEAST PLAINS AND NORTHERN PORTIONS OF THE EAST CENTRAL PLAINS
IF THE LATEST HRRR IS CORRECT. OTHERWISE...UPPER LEVEL COL REGION
OVER THE SOUTHWEST PART OF THE FORECAST AREA TODAY WHERE THE FLASH
FLOOD THREAT ARGUABLY IS THE HIGHEST. KJ
&&
.PREV DISCUSSION...1155 AM MDT THU JUL 25 2013...
.AVIATION...
18Z TAF CYCLE
DYNAMIC DAY ON TAP AS A SHORTWAVE PASSING OVER THE SOUTHERN
ROCKIES COMBINES WITH DEEP MONSOONAL MOISTURE FOUND CURRENTLY OVER
THE MAJORITY OF THE FORECAST AREA. EXPECTING QUICKER MOVING STORMS
TODAY THUS MULTIPLE HITS ON TERMINAL SITES ARE POSSIBLE WITH
ABRUPT CHANGES IN THE WEATHER. THE MOST LIKELY TERMINALS TO BE
IMPACTED INCLUDE SAF/LVS/TCC AND ROW. ABQ AND GUP BASED ON VISIBLE
SATELLITE TRENDS ALSO SHOW THE POTENTIAL OF BEING AFFECT BY SH/TS.
VIS/CIG RESTRICTIONS WILL BE POSSIBLE ALTHOUGH SHORT IN DURATION
DUE TO THE FASTER FLOWS ACROSS THE NORTH AND EAST. WESTERN SITES
WILL SEE SLOWER MOVING CELLS. SLIGHT CHANCE OF REALLY STRONG WINDS
AND HAIL WITH SOME OF THE STRONGER STORMS. SOME OVERNIGHT STORMS
POSSIBLE WITH A BACK DOOR FRONTAL BOUNDARY ACROSS THE EAST
TONIGHT.
50
.PREV DISCUSSION...603 AM MDT THU JUL 25 2013...
.AVIATION...
12Z TAF CYCLE
WITH THE 500 MB HIGH PRESSURE SYSTEM RECENTERING OVER AZ AND NW
FLOW ALOFT CROSSING NE NM...STORMS WILL SHIFT DIRECTION TODAY
COMPARED TO YESTERDAY. MOST OF THE ACTIVITY WILL MOVE TO THE S OR
SW AT A GOOD 15 TO 25 MPH...EXCEPT FOR SLOWER SPEEDS EXPECTED S OF
I-40. TS/SHRA COVERAGE TODAY SHOULD BE SCT-NMRS BY LATE AFTN...EXCEPT
FOR MORE ISOLD ACTIVITY ACROSS THE FOUR CORNERS. STORMS WILL AGAIN
BE CAPABLE OF PRODUCING HEAVY RAIN WITH MT OBSC...BRIEF PERIODS OF
IFR CONDITIONS AND WET MICROBURSTS WITH ERRATIC WIND GUSTS
APPROACHING 45 KT. THE EXCEPTION WILL BE THE NE CORNER...WHERE A
FEW TS COULD TURN SEVERE WITH LARGE HAIL AND DAMAGING WINDS. A
BACK DOOR COLD FRONT WILL PRODUCE A WIND SHIFT OUT OF THE N ACROSS
THE PLAINS TONIGHT...AND THIS FRONT WILL LIKELY BE ACCOMPANIED BY
THUNDERSTORMS.
44
.PREV DISCUSSION...310 AM MDT THU JUL 25 2013...
SIGNIFICANTLY MORE CHALLENGING FORECAST CYCLE THIS MORNING WITH LOTS
OF CONFLICTING MODEL GUIDANCE. LATEST RADAR AND SATELLITE TRENDS SHOW
WIDESPREAD RAIN/STORMS STILL IMPACTING SOUTHERN NM AND MUCH OF THE
EASTERN PLAINS. THE 05Z HRRR AND RUC HAVE A GOOD HANDLE OF THE CURRENT
PRECIP DISTRIBUTION OVER THE AREA WHILE THE 00Z NAM/GFS/ECMWF CONFLICT
ON SEVERAL ASPECTS. WILL LEAN FIRST 12-18 HOURS OF THE FORECAST ON THE
TRENDS OF THE HRRR FORECAST AND PLACE GREATEST POPS ACROSS THE SOUTH
AND EAST. WILL CONTINUE FLASH FLOOD WATCH FOR CATRON...SOCORRO...AND
LINCOLN COUNTIES AS SUCH WITH ANTECEDENT CONDITIONS RIPE FOR INCREASED
FLOOD POTENTIAL. THE SPC SSEO GUIDANCE AND 00Z NAM/GFS/ECMWF ARE DRIER
IN THIS AREA WITH GREATEST FOCUS OVER THE NORTH AND EAST. THE UPPER
WAVE THAT THESE GUIDANCE MEMBERS SHOW IS VERY DIFFICULT TO POINT OUT
ON THE LATEST SATELLITE IMAGERY. WITH SUCH BIG DIFFERENCES THIS IS
A LOW CONFIDENCE FORECAST TODAY SO UPDATES ARE LIKELY FROM DAY CREW.
A BACK DOOR FRONTAL BOUNDARY IS EXPECTED TO SLIDE DOWN THE EASTERN
PLAINS EITHER LATE TONIGHT OR FRIDAY...WITH MORE STABLE AIR IN ITS
WAKE FOR THE EAST. THIS FRONT WILL HELP SERVE AS FOCUS FOR CONVECTION
ALONG THE CENTRAL HIGH TERRAIN AND CONT DVD HOWEVER DRIER AIR MAY BE
SHIFTING INTO THE AREA FROM THE WEST. LEFT POPS JUST ABOVE CLIMO WITH
HIGHEST VALUES OVER HIGH TERRAIN. TEMPS WILL REMAIN SLIGHTLY BELOW
NORMAL IN THIS PATTERN SIMPLY DUE TO ALL THE MOISTURE AND CLOUD COVER
OVER THE AREA.
BY SATURDAY AND SUNDAY THE MODEL GUIDANCE IS NOW ALL OVER THE PLACE
WITH RESPECT TO POSITION/STRENGTH OF H5 HIGH CENTER. THE NAM/ECMWF ARE
QUITE WET FOR CENTRAL NM WITH A PERTURBATION SWINGING OVER THE AREA...
WHILE THE GFS IS QUITE A BIT DRIER NOW. MODEL AGREEMENT DETERIORATES
EVEN FURTHER NOW INTO NEXT WEEK. THE TREND IS MUCH DRIER THAN PREVIOUS
GUIDANCE...WHICH IS SUCH A BIG CHANGE SO WILL KEEP THINGS RELATIVELY
UNCHANGED AND AWAIT FOR MORE CONSISTENCY BEFORE TAPERING OFF POP VALUES.
GUYER
.FIRE WEATHER...
THOUGH RECENTLY WEAKENED...THE 500 MB HIGH PRESSURE SYSTEM IS
PROGGED TO GRADUALLY REORGANIZE OVER AZ TODAY AS AN UPPER LEVEL
TROUGH CLIPS NE NM IN NW FLOW ALOFT. TRAPPED UNDER THE RIDGE
ALOFT...THE MONSOON MOISTURE PLUME SHOULD REMAIN ORIENTED FROM SW TO
NE PARTS OF THE FORECAST AREA TODAY. WETTING PRECIP CHANCES SHOULD
FAVOR THE SANGRES EASTWARD TODAY DUE TO THE UPPER LEVEL TROUGH. THE
SOUTHWEST TO THE SOUTH CENTRAL MOUNTAINS SHOULD ALSO BE FAVORED
AGAIN DUE TO AN ABUNDANCE OF MOISTURE ALREADY IN PLACE. STORM
MOTIONS TODAY WILL BE TOWARD THE SOUTHEAST OR TOWARD THE SOUTH DUE
TO THE UPPER HIGH CIRCULATION CENTERED ON AZ.
A BACK DOOR COLD FRONT WILL DIVE SOUTHWARD THROUGH THE EASTERN
PLAINS TONIGHT AND IT WILL PROBABLY BE ACCOMPANIED BY ADDITIONAL
STORMS. IT IS EXPECTED TO PUSH INTO THE CENTRAL VALLEY WITH A
MODESTLY GUSTY EAST CANYON WIND FRIDAY MORNING. THEN IT SHOULD HELP
TO INVIGORATE CONVECTION ACROSS THE NORTHERN MOUNTAINS...CONTINENTAL
DIVIDE AND WESTERN MOUNTAINS ON FRIDAY. MEANWHILE...THE EASTERN
PLAINS SHOULD BE MORE STABLE ON FRIDAY DUE TO COLDER AIR IN THE WAKE
OF THE FRONT. THAT SAID...A SOME ELEVATED CELLS MAY DRIFT OFF THE
SANGRES AND ONTO THE NORTHEAST HIGHLANDS LATE FRIDAY AFTERNOON.
FOR THE COMING WEEKEND...MODELS SHIFT THE UPPER HIGH OVER S NM AND
NORTHERN MEXICO AS A SERIES OF WEAK PERTURBATIONS CROSS THE CENTRAL
ROCKIES AND NORTHERN NM IN WESTERLY FLOW ALOFT. THUNDERSTORMS SHOULD
REMAIN ACTIVE AS THE SHORTWAVES INTERACT WITH RECYCLING MOISTURE.
THE BEST CHANCE FOR THUNDERSTORMS WITH WETTING RAIN SHOULD FAVOR THE
MOUNTAINS AND ALSO THE NORTHERN VALLEYS AND NORTHEAST PLAINS AS
STORMS SHIFT EASTWARD WITH THE MEAN FLOW. TEMPERATURES THROUGH THE
END OF THE WEEK AND THE WEEKEND WILL GENERALLY VARY FROM NEAR NORMAL
TO AS MUCH AS 6 DEGREES BELOW NORMAL.
THE WESTERLIES OVER NORTHERN NM WILL GRADUALLY INTRODUCE DRIER AIR
WITH A NOTABLE DOWNTICK IN CONVECTIVE COVERAGE MONDAY AND TUESDAY.
TEMPERATURES WILL ALSO REBOUND CLOSER TO NORMAL DURING THIS
PERIOD...EXCEPT A FEW DEGREES ABOVE NORMAL ACROSS THE SE. THE GFS
AND ECMWF AGREE THAT THE UPPER HIGH CENTER MAY REPOSITION EAST OF
THE FORECAST AREA WEDNESDAY ALLOWING A LITTLE BETTER MOISTURE INTO
NEW MEXICO.
44
&&
.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES...NMZ508-509-520>526-532>540.
&&
41
Hazardous weather outlook, Jul 25, 4:30 AM MST, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
530 AM MDT THU JUL 25 2013
NMZ501>540-261200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
530 AM MDT THU JUL 25 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.
.DAY ONE...TODAY AND TONIGHT
A FLASH FLOOD WATCH IS IN EFFECT TODAY FOR AREAS MAINLY ALONG AND
SOUTH OF HIGHWAY 60...INCLUDING CATRON...SOCORRO...AND LINCOLN
COUNTIES. LOCALLY HEAVY RAINFALL IS MOST LIKELY THIS AFTERNOON AND
EVENING ACROSS PORTIONS OF THIS AREA. LOCATIONS SUSCEPTIBLE TO
FLASH FLOODING INCLUDE RECENTLY BURNED FORESTS...AREAS THAT RECEIVED
HEAVY RAINFALL WEDNESDAY...AND URBAN WATERSHEDS. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE ACROSS THE REMAINDER OF CENTRAL AND
EASTERN NEW MEXICO HOWEVER THE THREAT FOR FLASH FLOODING IS NOT AS
GREAT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
LOCALLY HEAVY RAINFALL IS POSSIBLE AGAIN FRIDAY THROUGH WEDNESDAY
ACROSS MAINLY CENTRAL AND WESTERN NEW MEXICO. LOCALIZED AREAS OF
FLASH FLOODING WILL REMAIN A POSSIBILITY....ESPECIALLY FOR RECENTLY
BURNED FORESTS.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.
GUYER
In the hours before
Special weather statement, Jul 25, 1:23 PM MST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
223 PM MDT THU JUL 25 2013
NMZ527-528-252045-
FAR NORTHEAST HIGHLANDS-RATON RIDGE/JOHNSON MESA-
223 PM MDT THU JUL 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COLFAX COUNTY THROUGH
245 PM MDT...
AT 222 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SUGARITE...OR ABOUT NEAR RATON...MOVING
SOUTHEAST AT 15 MPH. THIS STORM WAS LOCATED OVER THE TRACK FIRE BURN
SCAR.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. VISIBILITIES MAY
BE REDUCED BELOW 2 MILES ALONG INTERSTATE 25 BETWEEN RATON AND THE
COLORADO BORDER.
AREAS AFFECTED BY THIS STORM INCLUDE...RATON AND SUGARITE.
MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.
&&
LAT...LON 3700 10434 3682 10417 3674 10451 3697 10458
3701 10449
TIME...MOT...LOC 2022Z 329DEG 11KT 3693 10442
34Event by event
6 flash flood, 1 heavy rain, 1 hail. Local standard time, as filed.
Flash Flood, Colfax
- When
- July 25, 2:00 PM MST to 4:00 PM MST
- Where
- Colfax County, 0.57 mi SSW of Raton to 0.5 mi S of Raton
- Cause
- Heavy Rain
- Injuries
- 3 direct, 0 indirect
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 36.892, -104.442
Trained Spotter relayed video of flooding beneath a prominent underpass in north Raton. A woman drove her car with 2 children into water and became submerged and had to be rescued by officials. Water was reported to be 11-12ft deep. Flooding occurred in an underpass where 2nd St. in north Raton crosses the railroad tracks. Spotter reported a total rainfall amount of 1.47 inches with 1.22 inches with the initial burst and an inch of that falling in 30 minutes. Raton Creek was reported to be 7-8ft deep.
Flash Flood, Sandoval
- When
- July 25, 4:45 PM MST to 6:45 PM MST
- Where
- Sandoval County, 9.66 mi WSW of Frijoles to 11.48 mi SE of Frijoles
- Cause
- Heavy Rain / Burn Area
- Reported by
- Emergency Manager
- Coordinates
- 35.753, -106.439
Bland and Peralta Canyons flooded across low water crossings and was described as a flash flood situation by Cochiti Pueblo emergency management. Water came up to Cochiti highway but did not top it. Bandelier National Monument also received flooding Thursday night into Friday morning with mud and debris being deposited across parking lots and bridges in the area. The Monument had to stay closed Friday due to continued clean up efforts.
Flash Flood, Sandoval
- When
- July 25, 10:42 PM MST to July 26, 12:30 AM MST
- Where
- Sandoval County, 2.1 mi SSW of Sandia Pueblo to 1.82 mi NNE of Sandia Pueblo
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 35.223, -106.586
NM 313 closed due to flooding from Tramway to the southern end of Bernalillo.
Heavy Rain, Bernalillo
- When
- July 26, 12:00 AM MST to 3:00 AM MST
- Where
- Bernalillo County, 5.25 mi NNE of Albuquerque to 3.64 mi E of Albuquerque
- Property damage
- $250,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 35.190, -106.595
Torrential rainfall reported within the area from Paseo del Norte and Wyoming south to around San Antonio and Louisiana. 2.54 inches of rain was reported at La Cueva high school and 3.24 inches was reported near San Francisco and San Antonio. Fire department reported lots of roadways with flooding however no flash flooding was directly observed. The North Diversion Channel at the Alameda Bridge reported at top 10 flow of 7,120cfs.
Hail, Bernalillo
- When
- July 26, 12:15 AM MST to 12:20 AM MST
- Where
- Bernalillo County, 3.07 mi NE of Albuquerque
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.150, -106.590
Penny size hail at Montgomery and Wyoming.
Flash Flood, Bernalillo
- When
- July 26, 12:15 AM MST to 1:00 AM MST
- Where
- Bernalillo County, 4.99 mi E of Albuquerque to 4.7 mi ENE of Albuquerque
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 35.134, -106.543
One to 1.5 feet of water reported flowing over the curb tops down Montgomery at Wyoming.
Flash Flood, Sandoval
- When
- July 26, 12:47 AM MST to 3:00 AM MST
- Where
- Sandoval County, 1.62 mi S of Bernalillo to 1.8 mi NNW of El Llanito
- Cause
- Heavy Rain
- Property damage
- $100,000
- Reported by
- Emergency Manager
- Coordinates
- 35.297, -106.563
One home flooded in Bernalillo and 3 to 4 homes flooded in El Llanito. Mud and debris from the flood waters significantly impacted the area and clean up cost thousands of dollars beyond damage to structures.
Flash Flood, Sandoval
- When
- July 26, 1:00 AM MST to 3:00 AM MST
- Where
- Sandoval County, 1.46 mi SE of Bernalillo to 2.17 mi ESE of Bernalillo
- Cause
- Heavy Rain
- Property damage
- $250,000
- Reported by
- Emergency Manager
- Coordinates
- 35.307, -106.540
Drainage ditch along Carolina Drive breached creating widespread flooding in Bernalillo. Several nearby homes reported major flooding inside with one home taking up to 5 feet of water. Mud and debris from the flooding was widespread near the breach. Several cars were also reported flooded in the area. Significant damage was also reported at Sandia Pueblo due to a damaged drainage ditch.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Texas, July 25, 20131 death · 1 event
- Flash Flooding and Hail in Oklahoma, July 25 to 26, 2013$331,000 · 1.75 in hail · 12 events
- Hail and Heavy Rain in Iowa, July 25, 2013$177,000 · 1.25 in hail · 20 events
- Hail and Damaging Wind in Wisconsin, July 25, 2013$199,000 · 2.5 in hail · 10 events
- Hail and Damaging Wind in Minnesota, July 25, 2013$70,000 · 1.25 in hail · 5 events
- Flash Flooding and Hail in Arizona, July 25, 2013$30,000 · 1 in hail · 3 events
- Flash Flood and Hail in Nevada, July 25 to 28, 2013$25,000 · 0.88 in hail · 2 events
- Flash Flood and Damaging Winds in Michigan, July 25 to 26, 2013$13,000 · 55 kt wind · 7 events
- Flash Flooding in Connecticut, July 25, 20137 events
- Hail and Damaging Winds in South Carolina, July 25, 20131.75 in hail · 7 events
- Hail and Damaging Wind in Montana, July 25 to 26, 20131.75 in hail · 7 events
- Hail and Damaging Winds in Minnesota, July 25, 2013$6,000 · 1 in hail · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 456464, 456158, 456159, 456163, 456164, 456165, 456161, 456162.